Ordination in the presence of group structure, for general multivariate data
W. Krzanowski
Journal of Classification, 1994, vol. 11, issue 2, 195-207
Keywords: Canonical variate analysis; Categorical and mixed data; Distances; Diversity coefficients; Metric scaling (search for similar items in EconPapers)
Date: 1994
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01195679 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jclass:v:11:y:1994:i:2:p:195-207
Ordering information: This journal article can be ordered from
http://www.springer. ... hods/journal/357/PS2
DOI: 10.1007/BF01195679
Access Statistics for this article
Journal of Classification is currently edited by Douglas Steinley
More articles in Journal of Classification from Springer, The Classification Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().